# SDR AALA202503251917

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 35,156 hours, 15,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT OUTBOARD EMERGENCY FLASHLIGHT DOES NOT TEST UNDER AFT LEFT FLIGHT ATTENDANT SEAT. PROPERLY RESEATED EMERGENCY FLASHLIGHT IN THE BRACKET ON THE LEFT OUTBOARD AFT FLIGHT ATTENDANT SEAT, OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
